Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

My brother had taken eritel Ln 40 for 45 days. Then he have been taking eritel Ln 80 for 14 days because of uncontrolled diastolic Bp (120/100 or 130/90. Now what medicine will be correct for him.

2 Doctors Answered
Hi, Lybrate user, Every change in medicines be monitored by consultation of local physician, please. You need to follow certain natural norms to lower down your BP apart from medication. Go for a walk in the morning to regulate blood circulation to combat your BP. Go for meditation to reduce stress in order to nourish your body conditioning the heart and to regularise your  digestive system, aswell. Tk, plenty of water ro hydrate your body. Your diet be easily digestible on time to avoid gastric disorder that triggers BP & raised heart rate. TK ,care.
Lower dose may be ok. Measure BP only once every month on fixed date after resting for ten minutes.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.